# SDR DXTA200808013211

- Difficulty date: August 1, 2008
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N984QS
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 8,280 hours, 5,167 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Part time: 1,186 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON THE GROUND WITH THE APU RUNNING APU BLEED SWITCH ON SMOKE WAS OBSERVED IN THE CABIN. APU AND ACFT WHERE SHUT DOWN IAW CHECKLIST. DID NOT TROUBLESHOOT AS SMOKE WAS VERY THICK. TAILCONE COMPARTMENT WAS INSPECTED AFTER SHUTDOWN AND AN UNUSUAL AMOUNT OF HEAT WAS FELT IN THE TAILCONE COMPARTMENT. SUSPECT ONE OR BOTH PACS ARE THE CAUSE OF THE SMOKE.  FOUND CABIN ACM TURBINE ASSY SEIZED.  REMOVED ACM ASSY FROM ACFT. DIASSEMBLED ASSY FOR CLEANING, REASSEMBLED ACM ASSY WITH REPAIRED ACM IAW MM 21-51-00. NEED OK TO REINSTALL ASSY ONTO ACFT. OK TO REINSTALL CABIN PAC REINSTALLED PAC IAW MM 21-51-00. OPS CHECK DUE,  OPS CHECKS GOOD. 08/2/08
